Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 21, Pages 3453-3458
http://dx.doi.org/10.1155/IJMMS.2005.3453

A q-analog of Euler's decomposition formula for the double zeta function

Department of Mathematics & Statistics, University of Maine, 5752 Neville Hall, Orono 04469-5752, ME, USA

Received 25 February 2005; Revised 16 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David M. Bradley, “A -analog of Euler's decomposition formula for the double zeta function,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 21, pp. 3453-3458, 2005. https://doi.org/10.1155/IJMMS.2005.3453.